Sounds like it's rougher on your than myself, I feel for you as it's not pleasant in any way whatsoever.
(Edit: Definitely keep cannabis out of the conversation with doctors. Tell them you think you're being poisoned by something and go over the symptoms with them (your new doctor that is). The majority of the american medical field are completely ignorant of cannabis, so their 'ideas' about it aren't going to be helpful.)
Yes, claritin or any other anti-histamine will work like benadryl. It's supposed to be harmless in low doses, I took it for about 2 weeks straight a while back. Yes, as soon as it wears off you're back in misery again, sucks badly. :(
Aza transfers through skin contact, I've actually had my symptoms skyrocket from cleaning a pipe with isopropyl. When it splashed on my hand, my stomach issues cranked up 3 notches within minutes. F'ing horrible.
I don't own a microwave, I'm willing to let that go as it sounds like it's just vaping aza into the air.
The aza takes days/weeks to leave your system. Continued use does a number on you through bio-accumulation and an anti-histamine and charcoal pill daily is not going to offset it. :( You seriously need to find some other remedy for your maladies, until you can find clean cannabis.
Look up "NGB Cab" and start micro-growing your own clean supply. As long as you don't smell, sell, tell anyone or live next to people who yell/drama a lot (cops being called get the address wrong quite often), no one will know you're growing.
NGB Cab on icmag
CFL/LED Micro Lights
Hope that helps...